# SDR AU990416025

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: STSBG0131
- Condition: Wrong Part
- Location: Engine Mount
- Component: LM2005A14
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AU) PART STSBG013-1 HEX HEAD BOLT FOUND INSTALLED IN THE REAR ENGINE MOUNT.  THE BOLT HAD BEEN SUBSTANTIALLY GROUND DOWN OF MATERIAL AFT OF THE THREAD AREA.  THE GRINDING HAD BEEN PERFORMED BY A ROTARY DISK AND WAS NOT UNIFORM ON THE CIRCUMFERENCE.  PART NR 347257 BOLT IS CALLED IN THE MANUFACTURERS IPC.  THERE IS NO SUBSTITUTION ALLOWED.
